# SDR AU981549

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: PEA12D19B
- Condition: Delaminated
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE TRAILING EDGE DELAMINATED IN AN AREA BETWEEN 400 MM (15.74 INCH) TO 800 MM (31.49 INCH) FROM THE BLADE TIP.  THE DELAMINATION CONTINUED INTO THE BLADE FOR APPROXIMATELY 100 MM (3.937 IN).
